Espaces homogenes spheriques.
Inventiones mathematicae, Tome 84 (1986), pp. 617-632
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
embeddings of spherical homogeneous spaces
@article{IM_1986__84_143354,
author = {M. Brion and D. Lima and Th. Vust},
title = {Espaces homogenes spheriques.},
journal = {Inventiones mathematicae},
pages = {617--632},
year = {1986},
volume = {84},
url = {http://geodesic.mathdoc.fr/item/IM_1986__84_143354/}
}
M. Brion; D. Lima; Th. Vust. Espaces homogenes spheriques.. Inventiones mathematicae, Tome 84 (1986), pp. 617-632. http://geodesic.mathdoc.fr/item/IM_1986__84_143354/